# SDR CALA9800786

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ILLUMINATION LIGHTS INOP ROWS 29 TO 35 LEFT AND RIGHT AISLES.  FOUND WIRES UNDER SEAT 30B SHORTED.  REPAIRED WIRING AND REPLACED BATTERY FUSE.
